Boundary Estimates for a Degenerate Parabolic Equation with Partial Dirichlet Boundary Conditions

Charles L. Epstein, Camelia A. Pop

Research output: Contribution to journalArticle

Abstract

We study the boundary regularity properties and derive pointwise a priori supremum estimates of weak solutions and their derivatives in terms of suitable weighted L2-norms for a class of degenerate parabolic equations that satisfy homogeneous Dirichlet boundary conditions on certain portions of the boundary. Such equations arise in population genetics in the study of models for the evolution of gene frequencies. Among the applications of our results is the description of the structure of the transition probabilities and of the hitting distributions of the underlying gene frequencies process.

Original languageEnglish (US)
Pages (from-to)2377-2421
Number of pages45
JournalJournal of Geometric Analysis
Volume30
Issue number3
DOIs
StatePublished - Jul 1 2020

Keywords

  • A priori Sobolev estimates
  • A priori supremum estimates
  • Boundary regularity
  • Degenerate elliptic operators

Fingerprint Dive into the research topics of 'Boundary Estimates for a Degenerate Parabolic Equation with Partial Dirichlet Boundary Conditions'. Together they form a unique fingerprint.

  • Cite this